1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Ventricular fibrillation following butane gas inhalation

Ventricular fibrillation following butane gas inhalation

  1. catseye
    Resuscitation. 1998 Apr;37(1):43-5.
    Williams DR, Cole SJ.

    ABSTRACT:
    We report a case of out of hospital defibrillation in a 15-year-old schoolgirl who developed ventricular fibrillation (VF) in association with butane gas inhalation. Although defibrillation performed by an attending paramedic was successful in restoring
    a cardiac output, her clinical course was complicated by severe neurological impairment. Reports of successful resuscitation following volatile substance abuse are rare and we believe this is the first documented evidence of VF associated with butane gas. This case illustrates the tragedy of such abuse in fit young people and we briefly review the literature.